# SDR UALA2013051303306

- Difficulty date: May 10, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 71,821 hours, 26,303 cycles
- Engine: Pwa PW2040
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 20414440401
- Part serial: 84
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR MAKING STRANGE NOISE.  INSPECTED NOSE GEAR, ALL CKS GOOD.  FOUND WX RADAR UNIT MAKING NOISE.  MOTOR BAD ON PEDESTAL SCANNER UNIT.  PLACED WX RADAR ON MEL NDS SCANNER PEDESTAL UNIT.  REPLACED WX SCANNER ASSY IAW MM, NORMAL OPS NOTED. NO NOISE OBSERVED.
